# SDR IPXA2024103111466

- Difficulty date: October 23, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 23,283 hours, 13,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A5361235620000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER PANEL 211HP ANGLE CREACKED AT Y953/FR 10 DOT101-15 TG-101. INSTALLED NEW ANGLE UNDER PANEL 211HP AT Y953/FR 10 I.A.W. A300-600 S.R.M. 51-40-21. REVIEWED.
